Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Automorphisms, root systems,
and compactifications of homogeneous varieties

Author: Friedrich Knop
Journal: J. Amer. Math. Soc. 9 (1996), 153-174
MSC (1991): Primary 14L30, 14M17, 32M10
MathSciNet review: 1311823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14L30, 14M17, 32M10

Retrieve articles in all journals with MSC (1991): 14L30, 14M17, 32M10

Additional Information

Friedrich Knop

PII: S 0894-0347(96)00179-8
Received by editor(s): February 18, 1993
Received by editor(s) in revised form: November 11, 1994
Additional Notes: The author was partially supported by Schweizerischer Nationalfonds zur Förderung der wissenschaftlichen Forschung.
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia